Alert archive / Wyoming / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 32, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 7, 2012, 2:30 PM MDT for Converse County, Wyoming. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2012, 2:30 PM MDT (20:30 UTC)
- Expired
- Jun 7, 2012, 3:16 PM MDT
- In force
- 46 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Converse County, WY
The radar
The Rapid City radar (KUDX), 224 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 11:46 AM MDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 8.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
320 WUUS55 KCYS 072030 SVRCYS WYC009-072130- /O.NEW.KCYS.SV.W.0032.120607T2030Z-120607T2130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 230 PM MDT THU JUN 7 2012 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CONVERSE COUNTY IN EAST CENTRAL WYOMING... * UNTIL 330 PM MDT * AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES SOUTHWEST OF BILL...OR 23 MILES NORTH OF DOUGLAS...AND MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... BILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4342 10524 4314 10496 4296 10548 4309 10564 TIME...MOT...LOC 2029Z 228DEG 13KT 4309 10547 WIND...HAIL 60MPH 1.50IN $$ FINCH
1 follow-up statement
463 WWUS55 KCYS 072116 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 316 PM MDT THU JUN 7 2012 WYC009-072126- /O.CAN.KCYS.SV.W.0032.000000T0000Z-120607T2130Z/ CONVERSE WY- 316 PM MDT THU JUN 7 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CONVERSE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 8 PM MDT. LAT...LON 4342 10524 4314 10496 4296 10548 4309 10564 TIME...MOT...LOC 2116Z 228DEG 13KT 4320 10530 $$ FINCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 11:57 AM MDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 7, 11:57 AM MDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1157 AM MDT THU JUN 7 2012 .UPDATE...UPDATED FORECAST PACKAGE TODAY TO INCLUDE THE TORNADO WATCH WHICH HAS RECENTLY BEEN ISSUE...IN EFFECT UNTIL 8 PM THIS EVENING. WITH SATURATED GROUND CONDITIONS FROM YESTERDAYS VERY HEAVY RAINFALL...WILL ALSO ISSUE A FLASH FLOOD WATCH FOR ALL OF THE WESTERN NEBRASKA PANHANDLE AS WELL AS LARAMIE AND GOSHEN COUNTIES ACROSS FAR SOUTHEAST WYOMING. ANY ONE TO TWO INCH RAINFALL AMOUNTS IN THE SPAN OF AN HOUR WILL CREATE FLASH FLOODING ISSUES THIS AFTERNOON. SEVERE THUNDERSTORMS TODAY HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS AS WELL. INCREASED POP TO BETWEEN 60 TO 80 PERCENT EAST OF THE LARAMIE RANGE THROUGH THIS EVENING. .AVIATION...18Z TAF ISSUANCE. MVFR CIGS AND PATCHY FOG HAS LIFTED LATE THIS MORNING. LOW LEVEL MOISTURE AND QUITE A BIT OF INSTABILITY WILL RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS...SOME STRONG THROUGH THIS AFTERNOON AND EARLY THIS EVENING. STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND HAIL ARE THE MAIN THREATS WITH THESE STORMS. LOCALIZED BRIEF IFR CONDITIONS ARE POSSIBLE IN THE HEAVIEST THUNDERSTORMS AT ALL LOCATIONS EXCEPT FOR KRWL. OTHERWISE...CONDITIONS WILL GRADUALLY IMPROVE FROM NORTHWEST TO SOUTHEAST THIS EVENING. && PREV DISCUSSION... /ISSUED 347 AM MDT THU JUN 7 2012/ SHORT TERM...TODAY THROUGH SATURDAY... THE PREDAWN WATER VAPOR IMAGERY LOOP SHOWED A PLUME OF MID LEVEL MOISTURE OVER THE NORTH/CENTRAL HIGH PLAINS. A SHORTWAVE TROUGH EXTENDED FROM WESTERN SOUTH DAKOTA INTO NORTHEAST COLORADO...WHICH PROVIDED LIFT FOR ISOLATED TO SCATTERED CONVECTION. THE MOST PERSISTENT SHOWER/TSTORM ACTIVITY WAS LIFTING NORTHEAST ACROSS NORTHWEST NEBRASKA. LOCALLY HEAVY RAIN AND GUSTY WINDS ACCOMPANIED THE TSTORMS. A CLUSTER OF TSTORMS MOVING NORTHEAST ALONG I-76 IN NORTHEAST COLORADO MAY AFFECT CHEYENNE COUNTY DURING THE NEXT FEW HOURS. A SURFACE FRONT WAS STALLED FROM THE WESTERN DAKOTAS THROUGH SOUTHEAST WYOMING AND WEST CENTRAL COLORADO. THIS FRONT SEPARATED DEW POINTS IN THE 40S AND 50S EAST WITH 20S AND 30S TO ITS WEST. TODAY/S SYNOPTIC SETUP FOR STRONG CONVECTION FOR EASTERN PORTIONS OF THE CWFA THIS AFTERNOON AND EVENING LOOKS SIMILAR TO WEDNESDAY. A SHORTWAVE TROUGH OVER IDAHO AND UTAH WILL MOVE NORTHEAST ACROSS WYOMING AND NORTHERN COLORADO THIS AFTERNOON. TIMING OF THIS FEATURE WILL BE CRITICAL TO CONVECTIVE DEVELOPMENT WITH MOISTURE CONVERGENCE AND SURFACE LIFT FROM THE AFOREMENTIONED FRONT AND TROUGH. 00Z NAM BUFKIT SOUNDING DATA DEPICT A TIGHT EAST-WEST DEW POINT GRADIENT (20S WEST TO 50S EAST) ALONG WITH LIFTED INDICES FROM -2 TO -5 CELSIUS AND CAPES FROM 1500-2000 J/KG EAST OF THE LARAMIE RANGE DURING THE 18Z TO 00Z TIME PERIOD. 0-6KM SHEAR VALUES OF 20-35 KT ARE INDICATIVE OF MULTICELL/SUPERCELL TSTORM MODES WITH LARGE HAIL AND DAMAGING THE PRIMARY THREATS. THERE IS VERY LOW PROBABILITY OF A FEW WEAK TORNADOES. PRECIP WATER VALUES OF 0.75 TO 1.25 INCHES ALSO BRING THE POTENTIAL FOR HEAVY RAINFALL WITH THE STRONGER CELLS... WHICH MAY CONTRIBUTE TO LOCALIZED FLOODING. IT LOOKS LIKE TSTORMS WILL INITIATE OVER THE LARAMIE RANGE EARLY AFTERNOON THEN SPREAD EAST ONTO THE EASTERN PLAINS/WESTERN NEBRASKA PANHANDLE LATE AFTERNOON. THE SEVERE THREAT WILL EXTEND UNTIL MID EVENING FOR THE WESTERN PANHANDLE. SHOWERS/TSTORMS SHOULD END BY MIDNIGHT AS THE FRONTAL FORCING AND SHORTWAVE EXIT THE REGION. WITH LOW LEVEL MOISTURE AND LIGHT WINDS IN PLACE EAST OF THE LARAMIE RANGE...PATCHY LATE NIGHT FOG WILL BE POSSIBLE. DRIER AND MORE STABLE AIR WILL BEGIN TO OVERTAKE WYOMING FRIDAY AS A HIGH PRESSURE RIDGE BUILDS OVER THE REGION. THE NAM AND GFS SHOW LOW LEVEL INSTABILITY PRESENT OVER WESTERN NEBRASKA FRIDAY AFTERNOON HOWEVER THE MID LEVELS WILL BE CAPPED PRECLUDING CONVECTIVE DEVELOPMENT. IT WILL REMAIN DRY SATURDAY WITH PLENTY OF SUBSIDENCE ALOFT WITH THE RIDGE AXIS OVER THE HIGH PLAINS. TEMPERATURES TODAY WILL BE SLIGHTLY COOLER OWING TO LINGERING LOW CLOUDINESS THROUGH THE MORNING ALONG AND EAST OF THE LARAMIE RANGE. 700 MB TEMPERATURES CLIMBING INTO THE TEENS CELSIUS MEANS MUCH WARMER TEMPERATURES ARE ON TAP FRIDAY AND SATURDAY WITH 80S AND 90S FOR THE HIGH PLAINS. LONG TERM...SATURDAY NIGHT THROUGH THURSDAY... A GENERALLY DRY AND MILD TO WARM WEATHER PATTERN EXPECTED TO BE OVER THE REGION DURING THE PERIOD AS UPPER FLOW BECOMES MORE WESTERLY AND BETTER MOISTURE GETS SHUNTED SOUTH OF THE CWA. PACIFIC COLD FRONT WILL SWEEP ACROSS THE CWA SAT NIGHT BRINGING A BREEZY AND COOLER DAY SUNDAY AS UPPER SYSTEM WRAPS UP OVER SOUTHERN SASK. SFC HIGH BUILDS OVER THE REGION SUNDAY AND MONDAY THEN SHIFTS EAST TUESDAY. A BIT OF CONVECTION POSSIBLE TUESDAY AFTERNOON IF ENOUGH MOISTURE CAN RETURN UP BACK SIDE OF HIGH. MAINLY DRY AND WARMER WEDNESDAY AS UPPER RIDGE BUILDS A BIT OVER THE REGION. FIRE WEATHER... A STALLED FRONTAL BOUNDARY FROM NORTHEAST TO SOUTHEAST WYOMING... SURFACE TROUGH OVER THE WESTERN NEBRASKA PANHANDLE AND A PASSING UPPER LEVEL DISTURBANCE WILL BE THE FOCI FOR SCATTERED THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING ALONG AND EAST OF THE LARAMIE RANGE. EAST TO SOUTHEAST LOW LEVEL FLOW WILL MAINTAIN HIGH RELATIVE HUMIDITIES IN THESE AREAS. WEST OF THE LARAMIE RANGE...LOWEST RELATIVE HUMIDITIES WILL RANGE FROM 10 TO 20 PERCENT. THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL FOR HAIL... STRONG WINDS AND LOCALLY HEAVY RAIN. THE FRONT WILL DISSIPATE FRIDAY AS HIGH PRESSURE ALOFT BUILDS OVER THE HIGH PLAINS. MUCH DRIER AIR WILL OVERSPREAD THE DISTRICT FRIDAY...AND ESPECIALLY SATURDAY. GUSTY SOUTHWEST WINDS ALONG AND WEST OF THE LARAMIE RANGE COMBINED WITH RELATIVE HUMIDITIES IN THE 5 TO 15 PERCENT RANGE WILL ELEVATE THE WILDLAND FIRE DANGER BOTH FRIDAY AND SATURDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER...REC LONG TERM/AVIATION...TJT
Hazardous weather outlook, Jun 7, 12:18 PM MDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1218 PM MDT THU JUN 7 2012 WYZ101>103-105>108-110-112>119-081830- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-NORTH SNOWY RANGE FOOTHILLS- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1218 PM MDT THU JUN 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR MOST OF SOUTHEAST WYOMING UNTIL 8 PM THIS EVENING. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL 9 PM LATE THIS EVENING. THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP THROUGH THIS AFTERNOON AND MOVE ACROSS THE AREA THIS EVENING. STORMS COULD BECOME SEVERE FROM FAR EASTERN WYOMING INTO THE NEBRASKA PANHANDLE WITH LARGE HAIL...DAMAGING WINDS BEING THE MAIN THREATS ALONG MORE HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. STILL CANNOT RULE OUT AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-081830- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1218 PM MDT THU JUN 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR WESTERN NEBRASKA UNTIL 8 PM THIS EVENING. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL 9 PM LATE THIS EVENING. THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP ACROSS THE MOUNTAINS OF SOUTHEAST WYOMING EARLY THIS AFTERNOON AND MOVE INTO WESTERN NEBRASKA BY LATE THIS AFTERNOON. STORMS COULD BECOME SEVERE FROM WITH LARGE HAIL...DAMAGING WINDS BEING THE MAIN THREATS ALONG MORE HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. AN ISOLATED TORNADO CAN NOT BE RULED OUT AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 7, 12:43 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1243 PM MDT THU JUN 7 2012
WYZ101-102-071930-
CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY-
1243 PM MDT THU JUN 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE AND
NORTHWESTERN NIOBRARA COUNTIES UNTIL 130 PM MDT...
AT 1239 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 15 MILES SOUTHEAST OF DULL CENTER...OR 37 MILES
NORTHWEST OF LUSK...MOVING NORTH AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN CONVERSE AND NORTHWESTERN NIOBRARA
COUNTIES.
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4308 10475 4316 10503 4351 10491 4351 10453
4350 10452
TIME...MOT...LOC 1843Z 196DEG 22KT 4323 10484
FINCHLocal storm report, Jun 7, 12:52 PM MDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1252 PM MDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL GUERNSEY 42.27N 104.74W
06/07/2012 E0.25 INCH PLATTE WY INSURANCE CO
HEAVY RAIN ALSO.
&&
BCHAPMANLocal storm report, Jun 7, 1:34 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
134 PM MDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL 15 W MULE CREEK JUNCTIO 43.38N 104.52W
06/07/2012 E0.25 INCH NIOBRARA WY TRAINED SPOTTER
COVERS THE GROUND. HEAVY RAIN. ESTIMATED GUST TO 50 MPH.
&&
BCHAPMANSpecial weather statement, Jun 7, 1:38 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 138 PM MDT THU JUN 7 2012 NEZ095-WYZ102-108-072030- GOSHEN COUNTY WY-NIOBRARA COUNTY WY-NORTH SIOUX NE- 138 PM MDT THU JUN 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SIOUX...EXTREME SOUTHEASTERN NIOBRARA AND NORTHEASTERN GOSHEN COUNTIES UNTIL 230 PM MDT... AT 133 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PRAIRIE CENTER...OR 24 MILES SOUTHEAST OF LUSK...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HARRISON... VAN TASSELL... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4289 10389 4265 10360 4240 10412 4254 10427 TIME...MOT...LOC 1938Z 232DEG 19KT 4253 10410 FINCH
Local storm report, Jun 7, 2:23 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
223 PM MDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM HAIL 13 ESE WINDY PEAK 42.20N 105.35W
06/07/2012 M1.75 INCH ALBANY WY TRAINED SPOTTER
THIS REPORT WAS FROM THE COW CAMP FIRE CAMP
&&
MWEILANDLocal storm report, Jun 7, 2:24 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
224 PM MDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM HAIL HARRISON 42.69N 103.88W
06/07/2012 M0.25 INCH SIOUX NE TRAINED SPOTTER
HAIL COVERED THE GROUND. ALSO HEAVY RAINFALL.
&&
MWEILANDThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:01 PM MDT | Special Weather Statement | CYS | Albany | 44 min |
| Jun 6, 6:17 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 58 min |
| Jun 6, 6:49 PM MDT | Special Weather Statement | CYS | Platte | 56 min |
| Jun 6, 6:51 PM MDT | Special Weather Statement | CYS | Laramie | 54 min |
| Jun 6, 7:48 PM MDT | Special Weather Statement | CYS | Goshen | 57 min |
| Jun 6, 7:52 PM MDT | Special Weather Statement | CYS | Laramie | 53 min |
| Jun 6, 8:53 PM MDT | Special Weather Statement | CYS | Laramie | 67 min |
| Jun 6, 8:54 PM MDT | Special Weather Statement | CYS | Goshen | 51 min |
| Jun 6, 10:45 PM MDT | Special Weather Statement | CYS | Laramie | 60 min |
| Jun 6, 10:48 PM MDT | Areal Flood Advisory | CYS | Goshen, Laramie | 3 hr |
| Jun 6, 11:25 PM MDT | Flash Flood Warning | CYS | Laramie | 2 hr |
| Jun 7, 9:45 AM MDT | Special Weather Statement | CYS | Laramie | 90 min |
| Jun 7, 11:07 AM MDT | Special Weather Statement | CYS | Albany | 53 min |
| Jun 7, 12:00 PM MDT | Flash Flood Watch | CYS | Goshen, Laramie | 9 hr |
| Jun 7, 12:11 PM MDT | Special Weather Statement | CYS | Converse | 64 min |
| Jun 7, 12:43 PM MDT | Special Weather Statement | CYS | Niobrara | 47 min |
| Jun 7, 2:10 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Platte | 65 min |
| Jun 7, 2:49 PM MDT | Special Weather Statement | CYS | Laramie | 56 min |
| Jun 7, 2:51 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 54 min |
| Jun 7, 2:54 PM MDT | Tornado Warning | CYS | Platte | 51 min |
| Jun 7, 3:05 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 55 min |
| Jun 7, 3:22 PM MDT | Special Weather Statement | CYS | Laramie | 38 min |
| Jun 7, 3:44 PM MDT | Tornado Warning | CYS | Goshen, Platte | 46 min |
| Jun 7, 3:58 PM MDT | Special Weather Statement | CYS | Laramie | 47 min |
| Jun 7, 4:00 PM MDT | Special Weather Statement | CYS | Laramie | 45 min |
| Jun 7, 4:15 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 45 min |
| Jun 7, 4:22 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 38 min |
| Jun 7, 4:29 PM MDT | Tornado Warning | CYS | Laramie | 46 min |
| Jun 7, 4:29 PM MDT | Tornado Warning | CYS | Goshen, Platte | 31 min |
| Jun 7, 4:52 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie, Platte | 53 min |
| Jun 7, 4:59 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 61 min |
| Jun 7, 5:16 PM MDT | Tornado Warning | CYS | Laramie | 44 min |
| Jun 7, 5:23 PM MDT | Flash Flood Warning | CYS | Laramie | 2 hr |
| Jun 7, 5:29 PM MDT | Flash Flood Warning | CYS | Laramie, Platte | 2 hr |
| Jun 7, 5:52 PM MDT | Tornado Warning | CYS | Laramie | 38 min |
| Jun 7, 5:57 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 63 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.